Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Graphe biparti")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2244

  • Page / 90

Export

Selection :

  • and

Analogues of the braid group whose graphs are starsNAPTHINE, A. K.Proceedings of the Edinburgh Mathematical Society. 1985, Vol 28, Num 1, pp 35-39, issn 0013-0915Article

Another characterisation of Pfaffian bipartite graphsLITTLE, C. H. C.Journal of the Australian Mathematical Society. Series A, Pure mathematics. 1985, Vol 39, Num 1, pp 132-142, issn 0334-3316Article

Embeddings of bipartite graphsABU-SBEIH, M; PARSONS, T. D.Journal of graph theory. 1983, Vol 7, Num 3, pp 325-334, issn 0364-9024Article

On a product dimension of bipartite graphsPOLJAK, S; RODL, D; PULTR, A et al.Journal of graph theory. 1983, Vol 7, Num 4, pp 475-486, issn 0364-9024Article

Row-ordering schemes for sparse givens transformations. I. Bipartite graph modelGEORGE, A; LIU, J; NG, E et al.Linear algebra and its applications. 1984, Vol 61, pp 55-81, issn 0024-3795Article

Computing a perfect edge without vertex elimination ordering of a chordal bipartite graphKLOKS, T; KRATSCH, D.Information processing letters. 1995, Vol 55, Num 1, pp 11-16, issn 0020-0190Article

One edge union of shell graphs and one vertex union of complete bipartite graphs are cordialSETHURAMAN, G; SELVARAJU, P.Discrete mathematics. 2002, Vol 259, Num 1-3, pp 343-350, issn 0012-365X, 8 p.Article

SOME PROPERTIES OF COMPONENTS OF BIGRAPHSSIMMONS GJ; ENTRINGER RC.1973; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1973; VOL. 3; NO 1-2; PP. 167-174; BIBL. 2 REF.Serial Issue

Bi-complement reducible graphsGIAKOUMAKIS, V; VANHERPE, J.-M.Advances in applied mathematics (Print). 1997, Vol 18, Num 4, pp 389-402, issn 0196-8858Article

On the absence of infinite AB percolation clusters in bipartite graphsAPPEL, M. J; WIERMAN, J. C.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 9, pp 2527-2531, issn 0305-4470Article

A note on the interval number of a graphERDOS, P; WEST, D. B.Discrete mathematics. 1985, Vol 55, Num 2, pp 129-133, issn 0012-365XArticle

Long cycles in bipartite graphsJACKSON, B.Journal of combinatorial theory. Series B. 1985, Vol 38, Num 2, pp 118-131, issn 0095-8956Article

On the basis number of some complete bipartite graphsMCCALL, J.Bulletin of the Australian Mathematical Society. 1985, Vol 31, Num 3, pp 433-437, issn 0004-9727Article

Permanent of the laplician matrix of trees and bipartite graphsBRUALDI, R. A; GOLDWASSER, J. L.Discrete mathematics. 1984, Vol 48, Num 1, pp 1-21, issn 0012-365XArticle

On a duality principle in infinite bipartite graphsAHARONI, R.Journal of the London Mathematical Society. 1983, Vol 28, Num 3, pp 385-392, issn 0024-6107Article

Effect of attachment strategies on bipartite networksGANGULY, Niloy; SAHA, Sudipta; MAITI, Abyayananda et al.The European physical journal. B, Condensed matter physics (Print). 2013, Vol 86, Num 6, issn 1434-6028, 86287.1-86287.8Article

On AB percolation on bipartite graphsWIERMAN, J. C.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 8, pp 1945-1949, issn 0305-4470Article

The complexity of short schedules for UET bipartite graphsBAMPIS, E.RAIRO. Recherche opérationnelle. 1999, Vol 33, Num 3, pp 367-370, issn 0399-0559Article

A selected tour of the theory of identification matricesCHEN, L.Lecture notes in computer science. 1997, pp 222-231, issn 0302-9743, isbn 3-540-63357-XConference Paper

Mutual placement of bipartite graphsFOUQUET, J.-L; PAWEL WOJDA, A.Discrete mathematics. 1993, Vol 121, Num 1-3, pp 85-92, issn 0012-365XConference Paper

The splitting number of complete bipartite graphsJACKSON, B; RINGEL, G.Archiv der Mathematik. 1984, Vol 42, Num 2, pp 178-184, issn 0003-889XArticle

A perfect matching algorithm for sparse bipartite graphsTOCZYLOWSKI, E.Discrete applied mathematics. 1984, Vol 9, Num 3, pp 263-268, issn 0166-218XArticle

Girths of bipartite sextet graphsWEISS, A.Combinatorica (Print). 1984, Vol 4, Num 2-3, pp 241-245, issn 0209-9683Article

A self-stabilizing algorithm for coloring bipartite graphsSUMIT SUR; SRIMANI, P. K.Information sciences. 1993, Vol 69, Num 3, pp 219-227, issn 0020-0255Article

Induced matchings in bipartite graphsFAUDREE, R. J; GYARFAS, A; SCHELP, R. H et al.Discrete mathematics. 1989, Vol 78, Num 1-2, pp 83-87, issn 0012-365X, 5 p.Article

  • Page / 90